# SDR AALA202203237960

- Difficulty date: March 18, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N858NN
- Make and model: Boeing 737*
- Aircraft serial: 30904
- Aircraft time: 34,445 hours, 14,183 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING OPERATIONAL CHECK OF STABILIZER JACK SCREW A LOUD GRINDING COULD BE HEARD GOING UP OR DOWN EMITTING FROM STAB PIVOT BEARING. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
